Alert archive / California / Wind Advisories in 2012
Wind Advisory 23, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Dec 22, 2012, 2:49 PM PST. It took effect at Dec 23, 2012, 4:00 AM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2012, 2:49 PM PST (22:49 UTC)
- In effect from
- Dec 23, 2012, 4:00 AM PST
- Expired
- Dec 23, 2012, 6:00 PM PST
- In force
- 14 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
345 WWUS76 KSTO 222249 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 249 PM PST SAT DEC 22 2012 ...WINDY CONDITIONS SUNDAY IN THE CENTRAL VALLEY... .CONDITONS WILL BECOME WINDY ONCE AGAIN ON SUNDAY AS THE NEXT SYSTEM MOVES INTO THE REGION. EXPECT STRONG WINDS FROM THE SOUTHEAST TO INCREASE LATE TONIGHT AND SUNDAY MORNING AS THE NEXT COLD FRONT APPROACHES AND MOVES INTO THE REGION. THE WINDS ARE EXPECTED TO BE THE STRONGEST DURING THE MID TO LATE MORNING HOURS THROUGH THE EARLY TO MID AFTERNOON HOURS. THE WINDS WILL TAPER LATE SUNDAY AFTERNOON AND SUNDAY EVENING. CAZ015>019-064-230700- /O.NEW.KSTO.WI.Y.0023.121223T1200Z-121224T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO... LAKEPORT 249 PM PST SAT DEC 22 2012 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE SACRAMENTO VALLEY...DELTA...NORTHERN SAN JOAQUIN VALLEY AND SOUTHERN LAKE COUNTY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST SUNDAY. * WINDS: SOUTHEAST 20 TO 35 MPH WITH GUSTS 35 TO 50 MPH. LOCALLY STRONGER SUSTAINED WINDS AND WIND GUSTS WILL BE POSSIBLE. * TIMING: SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO... REDDING...LAKEPORT * IMPACTS: WEAKEN TREES BLOWN OVER AND BROKEN TREE BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
6 follow-up statements
225 WWUS76 KSTO 230511 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 911 PM PST SAT DEC 22 2012 ...WINDY CONDITIONS SUNDAY IN THE CENTRAL VALLEY... .CONDITONS WILL BECOME WINDY ONCE AGAIN ON SUNDAY AS THE NEXT SYSTEM MOVES INTO THE REGION. EXPECT STRONG WINDS FROM THE SOUTHEAST TO INCREASE LATE TONIGHT AND SUNDAY MORNING AS THE NEXT COLD FRONT APPROACHES AND MOVES INTO THE REGION. THE WINDS ARE EXPECTED TO BE THE STRONGEST DURING THE MID TO LATE MORNING HOURS THROUGH THE EARLY TO MID AFTERNOON HOURS. THE WINDS WILL TAPER LATE SUNDAY AFTERNOON AND SUNDAY EVENING. CAZ015>019-064-231315- /O.CON.KSTO.WI.Y.0023.121223T1200Z-121224T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO... LAKEPORT 911 PM PST SAT DEC 22 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST SUNDAY... * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * LOCATIONS INCLUDE: STOCKTON...MODESTO...CHICO...REDDING... LAKEPORT. * IMPACTS: WEAKEN TREES BLOWN OVER AND BROKEN TREE BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
520 WWUS76 KSTO 231149 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 349 AM PST SUN DEC 23 2012 ...WINDY CONDITIONS TODAY IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS... .CONDITONS WILL BECOME WINDY ONCE AGAIN TODAY AS THE NEXT PACIFIC FRONTAL SYSTEM MOVES INTO THE REGION. EXPECT STRONG WINDS FROM THE SOUTHEAST TO INCREASE THIS MORNING AS THIS NEXT SYSTEM MOVES INLAND. THE WINDS ARE EXPECTED TO BE THE STRONGEST DURING THE MID TO LATE MORNING HOURS THROUGH THE EARLY TO MID AFTERNOON HOURS. THE WINDS SHOULD TAPER OFF LATE THIS AFTERNOON AND EVENING. CAZ066-067-240000- /O.EXA.KSTO.WI.Y.0023.121223T1200Z-121224T0000Z/ NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...PARADISE...GRASS VALLEY 349 AM PST SUN DEC 23 2012 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHEAST 15 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING: EARLY THIS MORNING THROUGH THIS AFTERNOON. * LOCATIONS INCLUDE: PARADISE...GRASS VALLEY. * IMPACTS: BROKEN TREE BRANCHES...LOCAL POWER OUTAGES...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND BLOWING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER. USE EXTRA CAUTION TODAY ESPECIALLY WHILE DRIVING. && $$ CAZ015>019-064-240000- /O.CON.KSTO.WI.Y.0023.121223T1200Z-121224T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO... LAKEPORT 349 AM PST SUN DEC 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING: EARLY THIS MORNING THROUGH THIS AFTERNOON. * LOCATIONS INCLUDE: STOCKTON...MODESTO...CHICO...REDDING... LAKEPORT. * IMPACTS: BROKEN TREE BRANCHES. LOCAL POWER OUTAGES...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND BLOWING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER. USE EXTRA CAUTION TODAY ESPECIALLY WHILE DRIVING. && $$
100 WWUS76 KSTO 231748 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 948 AM PST SUN DEC 23 2012 ...WINDY CONDITIONS TODAY IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS... .CONDITONS WILL CONTINUE TO BE WINDY TODAY AS THE NEXT PACIFIC FRONTAL SYSTEM MOVES INTO THE REGION. EXPECT STRONG WINDS FROM THE SOUTHEAST TO PEAK IN THE LATE MORNING THROUGH EARLY AFTERNOON HOURS AS THIS NEXT SYSTEM MOVES INLAND. THE WINDS SHOULD DECREASE LATE THIS AFTERNOON AND EVENING. CAZ015>019-064-066-067-240000- /O.CON.KSTO.WI.Y.0023.000000T0000Z-121224T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO... LAKEPORT...PARADISE...GRASS VALLEY 948 AM PST SUN DEC 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHEAST 20 TO 35 MPH WITH GUSTS 35 TO 50 MPH. LOCALLY STRONGER SUSTAINED WINDS AND WIND GUSTS WILL BE POSSIBLE THROUGH EARLY AFTERNOON. FOR THE FOOTHILLS THE STRONGER WINDS WILL BE OVER RIDGES AND EXPOSE AREAS. * TIMING: THIS MORNING THROUGH THIS AFTERNOON. * LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO ...REDDING...LAKEPORT. * IMPACTS: BROKEN TREE BRANCHES. LOCAL POWER OUTAGES... DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND BLOWING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER. USE EXTRA CAUTION TODAY ESPECIALLY WHILE DRIVING. && $$
063 WWUS76 KSTO 231917 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1117 AM PST SUN DEC 23 2012 ...WINDY CONDITIONS TODAY IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS... .CONDITONS WILL CONTINUE TO BE WINDY TODAY AS THE NEXT PACIFIC FRONTAL SYSTEM MOVES INTO THE REGION. EXPECT STRONG WINDS FROM THE SOUTHEAST TO PEAK IN THE LATE MORNING THROUGH EARLY AFTERNOON HOURS AS THIS NEXT SYSTEM MOVES INLAND. LOCALIZED DAMAGING WINDS SURFACING WILL BE POSSIBLE THROUGH 2 PM. THE WINDS SHOULD DECREASE LATE THIS AFTERNOON AND EVENING. CAZ015>017-240000- /O.UPG.KSTO.WI.Y.0023.000000T0000Z-121224T0000Z/ /O.NEW.KSTO.HW.W.0001.121223T1917Z-121223T2200Z/ /O.NEW.KSTO.WI.Y.0024.121223T2200Z-121224T0000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO 1117 AM PST SUN DEC 23 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THIS REPLACES THE WIND ADVISORY THROUGH 2 PM. THE WIND ADVISORY WILL CONTINUE FROM 2 PM TO 4 PM PST THIS AFTERNOON. * WINDS: SOUTHEAST 20 TO 35 MPH WITH GUSTS 35 TO 50 MPH...EXCEPT OVER THE EAST SIDE OF THE VALLEY THROUGH 2 PM WINDS AT TIMES ARE EXPECTED TO SURFACE THAT WILL RANGE BETWEEN 35 AND 45 MPH WITH GUSTS BETWEEN 50 AND 60 MPH. * TIMING: THIS MORNING THROUGH THIS AFTERNOON. * LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO ...REDDING...LAKEPORT. * IMPACTS: BROKEN TREE BRANCHES AND DOWNED TREES AND FENCES. POWER OUTAGES LIKELY...VERY DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND BLOWING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED AND OR WIND GUSTS 40 MPH OR MORE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ018-019-064-066-067-240000- /O.CON.KSTO.WI.Y.0023.000000T0000Z-121224T0000Z/ CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...STOCKTON...MODESTO...LAKEPORT... PARADISE...GRASS VALLEY 1117 AM PST SUN DEC 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHEAST 20 TO 35 MPH WITH GUSTS 35 TO 50 MPH. LOCALLY STRONGER SUSTAINED WINDS AND WIND GUSTS WILL BE POSSIBLE THROUGH EARLY AFTERNOON. FOR THE FOOTHILLS THE STRONGER WINDS WILL BE OVER RIDGES AND EXPOSE AREAS. * TIMING: THIS MORNING THROUGH THIS AFTERNOON. * LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO ...REDDING...LAKEPORT. * IMPACTS: BROKEN TREE BRANCHES. LOCAL POWER OUTAGES... DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND BLOWING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER. USE EXTRA CAUTION TODAY ESPECIALLY WHILE DRIVING. && $$
571 WWUS76 KSTO 232204 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 204 PM PST SUN DEC 23 2012 ...WINDY CONDITIONS WILL SLOWLY TAPER THE REMAINDER OF THE AFTERNOON AND EVENING... .CONDITONS WILL CONTINUE TO BE WINDY FOR THE REMAINDER OF THE AFTERNOON HOURS BUT WINDS WILL CONTINUE TO DECREASE INTO THE EVENING. CAZ015>017-240200- /O.EXP.KSTO.HW.W.0001.000000T0000Z-121223T2200Z/ /O.EXT.KSTO.WI.Y.0024.000000T0000Z-121224T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO 204 PM PST SUN DEC 23 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HIGH WIND WARNING HAS EXPIRED... * WINDS: SOUTHEAST 20 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: THROUGH 4 PM THIS AFTERNOON. * LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO REDDING...LAKEPORT.... * IMPACTS: BROKEN TREE BRANCHES. LOCAL POWER OUTAGES... DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND BLOWING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED AND OR WIND GUSTS 40 MPH OR MORE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ018-232315- /O.CAN.KSTO.WI.Y.0023.000000T0000Z-121224T0000Z/ CARQUINEZ STRAIT AND DELTA- 204 PM PST SUN DEC 23 2012 ...WIND ADVISORY IS CANCELLED FOR THE DELTA... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY FOR THE DELTA HAS BEEN CANCELLED. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. CONDITIONS WILL CONTINUE TO BE BREEZY INTO THE EVENING HOURS. $$ CAZ019-064-066-067-240200- /O.EXT.KSTO.WI.Y.0023.000000T0000Z-121224T0200Z/ NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...STOCKTON...MODESTO...LAKEPORT... PARADISE...GRASS VALLEY 204 PM PST SUN DEC 23 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH. FOR THE FOOTHILLS THE STRONGER WINDS WILL BE OVER RIDGES AND EXPOSE AREAS. * TIMING: THROUGH 4 PM THIS AFTERNOON. * LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO REDDING...LAKEPORT.... * IMPACTS: BROKEN TREE BRANCHES. LOCAL POWER OUTAGES... DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND BLOWING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 25 MPH ARE EXPECTED WITH GUSTS AT LEAST 40 MPH OR GREATER. USE EXTRA CAUTION TODAY ESPECIALLY WHILE DRIVING. && $$
836 WWUS76 KSTO 240214 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 614 PM PST SUN DEC 23 2012 CAZ019-064-066-067-240315- /O.EXP.KSTO.WI.Y.0023.000000T0000Z-121224T0200Z/ NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...STOCKTON...MODESTO...LAKEPORT... PARADISE...GRASS VALLEY 614 PM PST SUN DEC 23 2012 ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS EXPIRED THE WIND ADVISORY. $$ CAZ015>017-240315- /O.EXP.KSTO.WI.Y.0024.000000T0000Z-121224T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO 614 PM PST SUN DEC 23 2012 ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS EXPIRED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Dec 22, 9:10 AM PST, 5 hours 39 minutes earlier.
Area forecast discussion, Dec 22, 9:10 AM PST, 5 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 910 AM PST SAT DEC 22 2012 .SHORT TERM DISCUSSION... LOW PRESSURE AREA IS SLOWLY BECOMING MORE NEGATIVELY TILTED THIS MORNING AS IT MOVES OVER THE INTERIOR. THE COLD FRONT IS MOVING THROUGH THE SOUTHERN SACRAMENTO COUNTY AND SAN JOAQUIN VALLEY AND EXTENDS NORTHEAST INTO THE MOUNTAINS. SOME HEAVY SNOW IS NOW MOVING INTO THE SIERRA NEVADA WITH LOWERING SNOW LEVELS. SNOW LEVELS MIGHT BE ABLE TO LOWER ENOUGH TO GET INTO THE UPPER ELEVATIONS OF THE FOOTHILLS LATER THIS MORNING AND AFTERNOON SO WILL BE KEEPING CLOSE TABS ON THAT TODAY. THE OTHER CONCERN FOR TODAY WILL BE WITH THE POST FRONTAL SHOWER ACTIVITY WHICH COULD BE HEAVY AT TIMES WITH POSSIBLE THUNDERSTORMS AND HAIL. THE NEXT SYSTEM WILL MOVE INTO THE REGION LATE TONIGHT AND SUNDAY MORNING AND LOOKS LIKE IT WILL HAVE STRONG WINDS ASSOCIATED WITH IT SO WILL LIKELY BE POSTING A WIND ADVISORY WITH THE AFTERNOON PACKAGE FOR THAT SYSTEM. THE CURRENT WINTER STORM WARNINGS THROUGH SUNDAY LOOK GOOD. THUNDERSTORMS LOOK TO BE OF CONTINUED CONCERN FOR SUNDAY WITH GREATER INSTABILITY AND WIND SHEER EXPECTED. .EXTENDED DISCUSSION (WEDNESDAY THROUGH SATURDAY) UNSETTLED WX CONTINUES THROUGH MID-WEEK ACROSS NORCAL AS ANOTHER COLD UPPER LOW DROPS SOUTHWARD FROM THE GOA TO OFF THE PACNW COAST. MODEL CONFIDENCE REMAINS QUITE HIGH WITH THIS INITIAL SYSTEM AND INDICATES A FRONTAL SYSTEM MOVING THROUGH THE REGION EARLY WEDNESDAY FOLLOWED BY POST-FRONTAL SHOWERS. DRIER NORTHWESTERLY FLOW DEVELOPS LATER WEDNESDAY AND CONTINUES INTO THURSDAY AS SHORT-WAVE RIDGING BUILDS INTO THE REGION AND SHOWER THREAT IS EXPECTED TO DIMINISH. ANOTHER SYSTEM IS FORECAST TO DROP SOUTH ALONG OR OFF THE WEST COAST LATE IN THE WEEK AND OVER THE WEEKEND. THERE IS LESS CONFIDENCE ON THE TRACK WITH THIS SYSTEM... SO WILL EDGE POPS TOWARD CHANCE CATEGORY FOR FRI/SAT FOR NOW. && .AVIATION... SW TO NE ORIENTED FRONTAL SYSTEM WILL BRING MVFR/IFR CONDS TO THE N SJ VLY THRU 21Z TDA WITH IMPRVNG CIGS BEHIND FROPA. SFC WND GUSTS UP TO 35KTS IN VALLEY AHEAD OF FROPA WITH GUSTS UP TO 40KTS OVER HYR ELVS OF NRN SIERNEV. MARGINAL INSTABILITY BEHIND FROPA WILL LEAD TO WDSPRD -SHRA WITH POSBL EMBEDDED -TSRA AFTER 20Z SAT. A FINAL FRONTAL SYSTEM WILL BRING ANOTHER ROUND OF WINDS AND PRECIPITATION TMRW MORN. RAPIDLY DETERIORATING CIGS AND VISBY ACROSS NORCAL BEGINNING AROUND 12Z SUN NEAR KRDD AND KRBL THEN SPREADING FROM N TO S TO KSMF AROUND 18Z SUN. SNOW LVLS BTWN 3500FT TO 4500FT IN NRN SIERNEV AND 2500FT TO 3500FT OVER S CASCADES. && .STO WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 10 PM PST SUNDAY ABOVE 3500 FEET FOR THE WESTERN PLUMAS COUNTY/LASSEN PARK. WINTER STORM WARNING UNTIL 10 PM PST SUNDAY ABOVE 4000 FEET FOR THE WEST SLOPE NORTHERN SIERRA NEVADA. WINTER STORM WARNING UNTIL 4 PM PST SUNDAY ABOVE 3500 FEET FOR THE MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY. &&
Hazardous weather outlook, Dec 22, 7:00 AM PST, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST SAT DEC 22 2012 CAZ013>019-063-064-066>069-231500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST SAT DEC 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY A LARGE LOW PRESSURE SYSTEM OFF THE COAST WILL PIVOT SEVERAL DISTURBANCES THROUGH NORTHERN CALIFORNIA TODAY AND TONIGHT BRINGING PERIODS OF BRIEF HEAVY RAIN, GUSTY WINDS, ISOLATED THUNDERSTORMS AND MOUNTAIN SNOW. * WIND ADVISORY..............SEE WWUS76 KSTO - NPWSTO FOR DETAILS * * WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY A LARGE LOW PRESSURE SYSTEM OFF THE COAST WILL PIVOT ANOTHER PACIFIC STORM SYSTEM THROUGH NORTHERN CALIFORNIA ON SUNDAY. ANOTHER PACIFIC STORM IS FORECAST TO PASS THROUGH NORTHERN CALIFORNIA LATE CHRISTMAS DAY. * WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
In the hours before
Local storm report, Dec 22, 9:07 AM PST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
907 AM PST SAT DEC 22 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 1 WSW KINGVALE 39.32N 120.45W
12/22/2012 E0.0 INCH NEVADA CA TRAINED SPOTTER
14 INCHES OF NEW SNOW. 1.60 WATER. 23 INCHES
TOTAL ON GROUND.
&&
IRIS SYSTEMLocal storm report, Dec 22, 9:11 AM PST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
911 AM PST SAT DEC 22 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM SNOW 1 E BURNEY 40.88N 121.66W
12/22/2012 E0.0 INCH SHASTA CA COOP OBSERVER
ROOF OF THE BEN FRANKLIN STORE COLLAPSED DUE
TO SNOW OVERLOAD ON ROOF.
&&
IRIS SYSTEMLocal storm report, Dec 22, 1:35 PM PST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
135 PM PST SAT DEC 22 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY SNOW 2 NNE ARNOLD 38.26N 120.35W
12/22/2012 M0.0 INCH CALAVERAS CA TRAINED SPOTTER
3 1/4 INCH IN ONE HOUR AT ARNOLD.
&&
IRIS SYSTEMLocal storm report, Dec 22, 1:48 PM PST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
148 PM PST SAT DEC 22 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HEAVY RAIN 3 WSW INWOOD 40.51N 122.00W
12/22/2012 M1.52 INCH SHASTA CA TRAINED SPOTTER
1.52 RAIN IN 24 HOURS. (SOME WAS SNOW
EARLY).
&&
IRIS SYSTEMThe office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 9:02 PM PST | Wind Advisory | STO | 11 hr | |
| Dec 22, 2:49 PM PST | Winter Weather Advisory | STO | 24 hr |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.